# SDR DL73S030747

- Difficulty date: August 12, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 53,937 hours, 40,374 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AT ROWS 18-21.   REPAIRED WIRING NOW OPS, NORMAL.
